# SDR DHL2001806014

- Difficulty date: September 29, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)    EMERGENCY EXIT LIGHTS VERY DIM.2)  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK I.A.W. DC-8 M.M. 33-50-2 OPS NORMAL.STATUS: CLOSED
